MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER SYSTEM; REVERSE LINER 40MM STANDARD

LIMACORPORATE S.P.A. SMR SHOULDER SYSTEM; REVERSE LINER 40MM STANDARD
Model Number 1365.50.810
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 01/28/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Explanted components have been discarded therefore cannot be returned to manufacturer for analysis.Review of production records for complained component has been performed and did not highlight any anomaly.The manufacturer will submit a final report as soon as the investigation is completed.
 
Event or Problem Description
Revision surgery occurred on (b)(6) 2026 due to implant dislocation.Previous surgery was performed on (b)(6) 2025 and following components were implanted: - finned stem dia 14 mm l.80 mm (pn 1304.15.140, lot.2501562, ster.(b)(4)).- humeral body reverse (pn 1352.15.010, lot.2524608, ster.(b)(4)).- reverse liner std 40mm (pn 1365.50.810, lot.24at31q, ster.(b)(4)).- eccentrical glenosphere 40mm (pn 1376.09.041, lot.2517012, ster.(b)(4)).- connector with screw small r (pn 1374.15.305, lot.2525209, ster.(b)(4)).- metal back glenoid small-r (pn 1375.21.005, lot.2523946, ster.(b)(4)).- bone screw dia 6,5 mm l20 mm (pn 8420.15.010, lot.2523113, ster.(b)(4)).Patient dislocated and, as a consequence, during revision the surgeon removed above mentioned reverse liner std 40mm and replace it with a reverse retentive standard 40mm (pn 1365.50.811).Surgery was completed as intended.Patient is female, date of birth (b)(6) 1950.Event occurred in united states.

Brand Name
SMR SHOULDER SYSTEM
Common Device Name
REVERSE LINER 40MM STANDARD
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale, 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale, 52
villanova di san daniele, udine 33038
MDR Report Key24638408
Report Number3008021110-2026-00153
Device Sequence Number13201738
Product Code PHX
UDI-Device Identifier08033390102919
UDI-Public8033390102919
Combination Product (Y/N)N
PMA/510(K) Number
K142139
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1365.50.810
Device Lot Number24AT31Q
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/19/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexFemale